# SDR SWAA2020063093290

- Difficulty date: June 6, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 ON BS 767 AT AFT CARGO COMPARMENT.  PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 BTW BS 747 TO BS 787 AT AFT CARGO COMPARMENT IAW SRM 53-00-53-2R-3 REPAIR NR 3.
